# SDR Z6WR20140331003

- Difficulty date: March 31, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Make and model: Boeing 737-800
- Aircraft serial: 000947
- Aircraft time: 44,958 hours, 25,748 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Part number: 315A22379
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 44,958 hours, 25,748 cycles
- Component: Thrust Reverser, Boeing
- Component part number: 315A2295173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT WEB HAS A VISIBLE CRACK IN THE OUTER FLANGE BELOW THE PLUNGER FIRESEAL MEASURING APPROX 3.0 LONG. VISUAL CRACK CONDITION VERIFIED PER ULTRASONIC INSPECTION PER NDT MANUAL PART 6.
